# SDR DALA1171186309

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 6,680 hours, 813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R DOOR-MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPS CHECK OK.
